# SDR UALA2010021900632

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,067 hours, 10,062 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: S242N701603
- Part serial: 241
- Condition: Defective
- Location: Eicas
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER AND FLAP EICAS WARNING ON LANDING ROLLOUT WITH SPEED BRAKES AND REVERSERS DEPLOYED.  REPLACED EICAS COMP, NO HELP, MSG CLRD, SOFTWARE WOULD NOT INPUT, INOPERATIVE PER MEL.  REMOVED AND REPLACED LT EICAS COMPUTER AND LOADED SOFTWARE IAW MM.  NO DEFECTS NOTED.
